I am wondering if anyone here has any experience with this. I started taking the generic for Zoloft, Sertraline, three weeks ago for depression. I have already gone through many side effects from the Zoloft that I have gotten over but I am having horrible jaw clenching which is causing pain. It is also making my head and neck hurt. It is a tensed feeling. I googled and found that this is a fairly common symptom with SSRI's and I am hoping it is one of those side effects that will pass. Has anyone else had this and did it go away once your system got use to the medication? I posted on the Depression forum but it is not as active and I know everyone here better. I appreciate any insight or advice anyone has to offer. Thanks!
F/50; Present: Lialda 4.8 gm a day; Calcium; Vitamin D 50,000 unit once a week; Diagnosed UP 1993; Diagnosed UC 8/08; Diagnosed Osteoporosis 12/09; In The Past: Remicade-Asacol-Rowasa-Anucort-Canasa-Prednisone
Post Edited (beeswax) : 3/1/2011 8:11:08 PM (GMT-7)